# SDR AALA202403156895

- Difficulty date: January 26, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: NOTREPORTED
- Condition: Low Pressure
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D31516617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 ESCAPE SLIDE INFLATION RESERVOIR PRESSURE LOW. REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025010.
